Couldn't find what you looking for?

TRY OUR SEARCH!

I have been having the same issue, i have had the coil in for 4 years and 4 months ago my periods randomly started again and bleeding after sex sometimes alot! the periods are lighter than before but still last a full week and i get all the cramps, poor skin, bloating etc like before which i haven't noticed in years. I went to have the coil removed yesterday and they couldnt find it. So they have now referred me for a scan at the hospital to see if where it is or if its fallen out.
I did contact my GP at the time about the periods and i was told not to worry sometimes it happens, they were very unconcerned by it.
Reply

Loading...

Yes I have been have that same thing happened to me after 3 years and it's now been going on for a couple of months and it's been getting worse and I don't know what's going on or what to do.

Dona Elders
Reply

Loading...

Hi I have had my Mirena IUD for 3 years. I have started getting early periods. I will go off and come back on two weeks later. Anyone else have this problem?
Reply

Loading...

User avatar
New Member
1 post

I am very very concerned I have had the mirena for about 6 years now maybe 7 as my doctor tokd me its for 5 years but could last for 10 years ……..I just got to work and low and behold I am bleeding , terrible cramps headaches all the time some nausea and dizziness I want to remove it but I am worried now will this effect me falling pregnant

Reply

Loading...